# SDR IPXA2019021539052

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,468 hours, 22,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541018
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN CABIN FLOOR PANEL 222XCF REQUIRES FAB. FABBED PNL 222XCF FROM 5024N400001SS-G, BATCH 33550636 PER SERO B757-5320-9692-K.
